MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PCA ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS PCA ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30873
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pca administration set was cracked.The following information was provided by the initial reporter: reported issue: cracked tubing connector.
 
Additional Manufacturer Narrative
Investigation summary: one sample was received for quality investigation.The customer complaint of component damage was verified by visual inspection.Evaluation of the submitted sample shows that the female luer adapter connector is cracked with a portion of the connector missing.The missing portion of the female luer connector is on the body of the connector that would interact with a corresponding male luer connection.No other issues were found on the extension set.A device history record review for model 30873 lot number 21065581 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 08jun2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the issue seen in this complaint could not be fully determined.
 
Event or Problem Description

Brand Name
BD ALARIS PCA ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14581253
Report Number9616066-2022-00676
Device Sequence Number17493814
Product Code FPA
UDI-Device Identifier50885403273948
UDI-Public50885403273948
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/08/2024
Device Model Number30873
Device Catalogue Number30873
Device Lot Number21065581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown